# SDR HYI2003F00005

- Difficulty date: May 21, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: 402C0518
- Engine: Cont TSIO520*
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Lt Panel
- Part time: 534 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWITCH FAILED, MAINTENANCE REPLACED SWITCH AND RETURNED THE AIRCRAFT TO SERVICE.
